Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I m feeling from stomach pain. What may be the reason & its remedies ?

I am 23yrs pregnancy conformed two months back, but from first day I m feeling from stomach pain. After 7th week lightly it was bleeding for tat i consulted an doctor she told tat baby was not growing properly n they gave injection n tablet to abort. WAT MAY BE THE REASON WHY IT HAPPENED ?
Asked On : Sat, 2 Apr 2011
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
The growth may not be happening due to some congenital anomalies.
Answered: Sat, 2 Apr 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hi Anonymous
Welcome to healthcare magic forum
There are plenty of reasons for pregnancy loss .If ultrasound suggests pregnancy is not viable ( fetal cardiac activity is absent) only then it is advised to under go abortion.Most common cause is some genetic abnormality.
Wish you good health.Disclaimer
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor